A Morse theory for annulus-type minimal surfaces.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 1-27
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
critical point theory, Plateau's problem, Morse inequalities, minimal surfaces, mountain-pass-type existence results
@article{JRAM_1986__368_152834,
author = {Michael Struwe},
title = {A {Morse} theory for annulus-type minimal surfaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--27},
year = {1986},
volume = {368},
zbl = {0605.58018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152834/}
}
Michael Struwe. A Morse theory for annulus-type minimal surfaces.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 1-27. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152834/